# SDR ASAA2020101333427

- Difficulty date: October 13, 2020
- Submitted: October 28, 2020
- Operation: Air carrier
- Aircraft: N607AS
- Make and model: Boeing 737790
- Aircraft serial: 29751
- Aircraft time: 65,736 hours, 32,227 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Brace
- Part number: 148A822010
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB AFT OB ATTACH POINT RT AFT DRAG BRACE FITTING CORRODED.  GROUNDED-YES.  CORRODED FITTING FOUND TO BE OUT OF LIMITS, IAW B737-700 SRM 51-10-02-0G-0.  REMOVED & REPLACED FITTING, IAW B737-700 SRM 51-40-02-0G-0W-.25 O- .925 R-.825 L-600 D-.100.
